Affordable Access

Access to the full text

5-Point CAT(0) Spaces after Tetsu Toyoda

Authors
  • Lebedeva, Nina1
  • Petrunin, Anton2
  • 1 Steklov Institute of Mathematics, Russia, Russia , (Russia)
  • 2 Pennsylvania State University, University Park, USA , (United States)
Type
Published Article
Journal
Analysis and Geometry in Metric Spaces
Publisher
De Gruyter
Publication Date
Aug 10, 2021
Volume
9
Issue
1
Pages
160–166
Identifiers
DOI: 10.1515/agms-2020-0126
Source
De Gruyter
Keywords
License
Green

Abstract

We give another proof of Toyoda’s theorem that describes 5-point subspaces in CAT(0) length spaces.

Report this publication

Statistics

Seen <100 times